# SDR ABXA9700192

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 3923166501
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT LANDING GEAR OUTBOARD DOOR HINGE AND LINKAGE ASSEMBLY WERE FOUND WORN.  REPLACED THE LINKAGE ASSEMBLY  IAW DC-9 MM 32-12-1.
